Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid?

My SO and I have been trying to conceive for a little over a year now with no success. I am in my early 40's and really want a baby with this guy. Has anybody out here taken Clomid with success? What is the changes of having multiples on this medication? I would appreciate any kind of information you can provide me on this medication. Can my regular OB/GYN prescribe this?

Answer Question
 
Anonymous

Asked by Anonymous at 10:54 AM on Jan. 25, 2009 in Trying to Conceive

Answers (5)
  • I went on Clomid for three months and absolutely HATED it. I was really moody the whole time. However, 2 months after I got off of it, I got pregnant, and that was after 2 1/2 years of trying. We were told that seems to happen quite a bit -- people getting off Clomid and getting pregnant soon after. I'm not sure ifyour OB/GYN can prescribe it or not. We went to a fertility specialist. Sorry I can't help you!
    Anonymous

    Answer by Anonymous at 11:40 AM on Jan. 25, 2009

  • I took Clomid after tryin for over a year. I only took 2 of the 5 pills I was supposed to take and got pregnant! The sideeffects kicked my @ss! An hour after I took the pill I felt like I was on FIRE!!!! Had MAJOR hot flashes and was crying (Alittle on the crazy side!). It was NO FUN but I did get my lil boy outta the deal :) Sending some luck your way!

    p.s. Not everyone has bad side effects from Clomid. I know a few people who have taken it and had none :)
    JennCase25

    Answer by JennCase25 at 3:53 PM on Jan. 25, 2009

  • If you are in your 40's and been trying that long you definitely need to meet with your OB and discuss Clomid. Clomid only increases your chances of multpiles by like 10%, but of course your age can increase your chance a little also. My regular OB prescribed it for me without a problem and it worked twice! Best of luck to you!
    AlliO2

    Answer by AlliO2 at 4:17 PM on Jan. 25, 2009

  • Hi well i am taking clomid actually I will be taking my last pill tomorrow. I have NOT had any side efects. Maybe because i usually take mine arround be time so that I will be sleep so I wont notice the side effects. But yeah check with your RE or go to see an GYNO and they might be able to prescribe you some if they are needed
    Anonymous

    Answer by Anonymous at 5:26 PM on Jan. 25, 2009

  • I have taken clomid and the only side effects I had were some mild hot flashes and I was quite emotional. I do have to say though if it works it is well worth it!
    ErinT

    Answer by ErinT at 8:08 PM on Jan. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN